# SDR C77A2020020530039

- Difficulty date: December 2, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031037022
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASICK CHECK AT EAMS, INSPECTION DISCOVERED GOUGE DAMAGE ON THE RIGHT WING FIXED LEADING EDGE SKIN P/N 170-31037-022. (REF ETD2019-170-159926 FIGURE 1). WORK ORDER 2795371
